Abstract and Applied Analysis

Some Antiperiodic Boundary Value Problem for Nonlinear Fractional Impulsive Differential Equations

Xianghu Liu and Yanfang Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is concerned with the sufficient conditions for the existence of solutions for a class of generalized antiperiodic boundary value problem for nonlinear fractional impulsive differential equations involving the Riemann-Liouville fractional derivative. Firstly, we introduce the fractional calculus and give the generalized R-L fractional integral formula of R-L fractional derivative involving impulsive. Secondly, the sufficient condition for the existence and uniqueness of solutions is presented. Finally, we give some examples to illustrate our main results.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 571536, 10 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412277054

Digital Object Identifier
doi:10.1155/2014/571536

Mathematical Reviews number (MathSciNet)
MR3226208

Zentralblatt MATH identifier
07022634

Citation

Liu, Xianghu; Li, Yanfang. Some Antiperiodic Boundary Value Problem for Nonlinear Fractional Impulsive Differential Equations. Abstr. Appl. Anal. 2014 (2014), Article ID 571536, 10 pages. doi:10.1155/2014/571536. https://projecteuclid.org/euclid.aaa/1412277054


Export citation

References

  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  • I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999.
  • M. Benchohra, J. Henderson, and S. Ntouyas, Impulsive Differential Equations and Inclusions, Hindawi Publishing Corporation, New York, NY, USA, 2006.
  • V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
  • A. Anguraj and P. Karthikeyan, “Anti-periodic boundary value problem for impulsive fractional integro differential equations,” Fractional Calculus & Applied Analysis, vol. 13, no. 3, pp. 281–293, 2010.
  • B. Ahmad and S. Sivasundaram, “Existence of solutions for impulsive integral boundary value problems of fractional order,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 1, pp. 134–141, 2010.
  • B. Ahmad and S. Sivasundaram, “Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 3, pp. 251–258, 2009.
  • B. Ahmad and G. Wang, “A study of an impulsive four-point nonlocal boundary value problem of nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1341–1349, 2011.
  • K. Balachandran and S. Kiruthika, “Existence of solutions of abstract fractional impulsive semilinear evolution equations,” Electronic Journal of Qualitative Theory of Differential Equations, no. 4, pp. 1–12, 2010.
  • K. Balachandran, S. Kiruthika, and J. J. Trujillo, “Existence results for fractional impulsive integrodifferential equations in Banach spaces,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 4, pp. 1970–1977, 2011.
  • K. Balachandran, S. Kiruthika, and J. J. Trujillo, “On fractional impulsive equations of Sobolev type with nonlocal condition in Banach spaces,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1157–1165, 2011.
  • M. Benchohra, S. Hamani, J. J. Nieto, and B. A. Slimani, “Existence of solutions to differential inclusions with fractional order and impulses,” Electronic Journal of Differential Equations, no. 80, pp. 1–18, 2010.
  • M. Benchohra and B. A. Slimani, “Existence and uniqueness of solutions to impulsive fractional differential equations,” Electronic Journal of Differential Equations, vol. 2009, pp. 1–11, 2009.
  • M. Benchohra and S. Hamani, “The method of upper and lower solutions and impulsive fractional differential inclusions,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 433–440, 2009.
  • C. Bai, “Impulsive periodic boundary value problems for fractional differential equation involving Riemann-Liouville sequential fractional derivative,” Journal of Mathematical Analysis and Applications, vol. 384, no. 2, pp. 211–231, 2011.
  • F. Chen, A. Chen, and X. Wang, “On the solutions for impulsive fractional functional differential equations,” Differential Equations and Dynamical Systems, vol. 17, no. 4, pp. 379–391, 2009.
  • M. Fečkan, Y. Zhou, and J. Wang, “On the concept and existence of solution for impulsive fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 7, pp. 3050–3060, 2012.
  • L. Yang and H. Chen, “Nonlocal boundary value problem for impulsive differential equations of fractional order,” Advances in Difference Equations, vol. 2011, Article ID 404917, 16 pages, 2011.
  • X. B. Shu, Y. Lai, and Y. Chen, “The existence of mild solutions for impulsive fractional partial differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 2003–2011, 2011.
  • Y. S. Tian and Z. B. Bai, “Existence results for the three-point impulsive boundary value problem involving fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2601–2609, 2010.
  • G. T. Wang, B. Ahmad, and L. H. Zhang, “Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 3, pp. 792–804, 2011.
  • G. T. Wang, B. Ahmad, and L. Zhang, “Some existence results for impulsive nonlinear fractional differential equations with mixed boundary conditions,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1389–1397, 2011.
  • H. Wang, “Existence results for fractional functional differential equations with impulses,” Journal of Applied Mathematics and Computing, vol. 38, no. 1-2, pp. 85–101, 2012.
  • X. J. Wang and C. Z. Bai, “Periodic boundary value problems for nonlinear impulsive fractional differential equation,” Electronic Journal of Qualitative Theory of Differential Equations, no. 3, pp. 1–15, 2011.
  • J. R. Wang, M. Fečkan, and Y. Zhou, “On the new concept of solutions and existence results for impulsive fractional evolution equations,” Dynamics of Partial Differential Equations, vol. 8, no. 4, pp. 345–361, 2011.
  • L. Zhang and G. Wang, “Existence of solutions for nonlinear fractional differential equations with impulses and anti-periodic boundary conditions,” Electronic Journal of Qualitative Theory of Differential Equations, no. 7, pp. 1–11, 2011.
  • G. Wang, B. Ahmad, L. Zhang, and J. J. Nieto, “Comments on the concept of existence of solution for impulsive fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 3, pp. 401–403, 2014. \endinput